U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Does anyone on ptu (propylthiouracil) for an overactive thyroid become emotional?

1 doctor answer2 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Overactive thyroid: The disease alone can cause you to be emotional and not necessarily the ptu (propylthiouracil).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old female asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 2, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.